# SDR LR7A2024032803402

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 7075T60100
- Condition: Cracked
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH MLG WELL WEB CORRODED AT FS596-614, LBL61. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1001090736.
